# SDR 98FDEA00498

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

98-0199 - DURING CLIMB-OUT PASSING 10K FT, ENG 3 STRUT LGT ILLUM.  RT PACK WAS TURNED OFF AND ENG 3 BLEED CLOSED.  WHILE REFERENCING RED TABS, LGT EXT LGT TESTED OK.  RED TABS COMPLETE.  FOUND NR 3 ENG BLEED VLV IN 3 STRUT WITH LOOSE CLAMPS.  AIR LEAK.  RESECURED CLAMPS, RAN ENG, OPS CHK NORM.  OK FOR SERVICE.
